Doctor insights on:
Terazol Vaginal Agent
I have taken 2 diflucan (a week apart) and now terazol, and think vaginal yeast still persists. Next step please?
Wait a little: Sometimes the irritation will persist for a while even though the original infection has cleared, so the first thing is to be a little patient and observe longer. Second, you need to confirm the infection and rule out other causes for your symptoms and not simply blindly retreat. Finally, if a persistent infection is confirmed, longer and more aggressive treatment might be required. ...Read moreSee 2 more doctor answers
Put in vaginal cream (terazol) for the night and felt it come out. I tried to do butt/hips lift in bed to get it back up canal. Is it a bad idea?
No: if it allows you to insert the applicator to the desired depth, that's fine ...Read more
Terazol: is an antifungal vaginal cream (yes).Get a more detailed answer ›
Hi when I have sexual intercourse with my partner I have bad odor even with the condom. I am worried. Went to the gyn three weeks ago and she gave me terazol?
After 3+ weeks of yeast infection, 2 rounds of diflucan (didn't work), now on day 5 of terazol, still in pain with infection. What to try next?
I was prescribed terazol 7 to treat a yeast infection, but the pharmacy gave me 2 courses of terazol 3. Should I do 2 courses of terazol 3? Or just 1? Also, on day 2 I started having a pink discharge. Is that normal?
- Talk to a doctor live online for free
- Crinone vaginal agent
- Estrogen cream vaginal agent
- Metrogel vaginal agent
- Ask a doctor a question free online
- Monistat 1 vaginal agent
- Femstat vaginal agent
- Vagistat vaginal agent
- Dry skin on my vaginal area
- Talk to a gynecologist online for free